# SDR 2008UALA04292

- Difficulty date: August 12, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 36,525 hours, 13,900 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Cut
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO SLIDE.  BUSTLE TIE STRING CUT AND 3 INCH SLICE IN YELLOW SLIDE COVER.  REPLACED DOOR 2L SLIDE.
